International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 9, Pages 1481-1495
Boundary value problems with regular singularities and singular boundary conditions
1Fachbereich Mathematik, Universität Duisburg-Essen, Duisburg 47048, Germany
2Department of Mathematics and Mechanics, Saratov State University, Astrakhanskaya 83, Saratov 410026, Russia
Received 14 May 2004
Copyright © 2005 G. Freiling and V. Yurko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Singular boundary conditions are formulated for
nonselfadjoint Sturm-Liouville operators with singularities and
turning points. For boundary value problems with singular
boundary conditions, properties of the spectrum are studied and
the completeness of the system of root functions is proved.